Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Viper31W

Cholesterol rising cause of accutane

sad.gif my cholesterol went from 132 before accutane, 146 after 1st month, to 168 just this tuesday when i drew blood...my LDL has risen too, this isnt very good if i want atleast another month on accutane. Any suggestions? I do work out, but maybe not enough..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×